# SDR KBM2005F00141

- Difficulty date: June 6, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Inoperative
- Location: Mlg
- Part time: 811 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY INOPERATIVE, REMOVED AND REPLACED.  (K)
